Translator Disclaimer
Summer 1999 Parry Syllogisms
Fred Johnson
Notre Dame J. Formal Logic 40(3): 414-419 (Summer 1999). DOI: 10.1305/ndjfl/1022615619

Abstract

Parry discusses an extension of Aristotle's syllogistic that uses four nontraditional quantifiers. We show that his conjectured decision procedure for validity for the extended syllogistic is correct even if syllogisms have more than two premises. And we axiomatize this extension of the syllogistic.

Citation

Download Citation

Fred Johnson. "Parry Syllogisms." Notre Dame J. Formal Logic 40 (3) 414 - 419, Summer 1999. https://doi.org/10.1305/ndjfl/1022615619

Information

Published: Summer 1999
First available in Project Euclid: 28 May 2002

zbMATH: 1007.03007
MathSciNet: MR1845622
Digital Object Identifier: 10.1305/ndjfl/1022615619

Subjects:
Primary: 03B20
Secondary: 03C80

Rights: Copyright © 1999 University of Notre Dame

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.40 • No. 3 • Summer 1999
Back to Top